Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Noticed erectile dysfunction while having sex. What could be causing this?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
Hi , iam a married man , My sexual life was quite normal ,,Since from few weeks My penis gets shrinks while sex ,,,i have a desire to have sex ,,but penis dont support for that ,,,is there any problem with me or with my partner ?
Posted Tue, 8 Jan 2013 in Erectile Dysfunction
Answered by Dr. G.Srinivasan 1 hour later
Welcome to XXXXXXX
Recent onset is usually due to stress or mindset related.
It is good that you have interest IN SEX.
Natural methods are
1.     Early and half stomach dinner.
2.     Short walk before bedtime.
3.     Prolonged foreplay.
4.     Making use of the night time or early morning erections.
5.     Quit smoking if so.
6.     Reduce alcohol intake.
7.     Healthy diet of fresh fruits and vegetables and avoiding junk food.
8.     Regular exercise.
9.     Weight reduction.
Medicines that can be used to get better erections are
1. Viagra with the minimum dose of 25 mg to a maximum safe dose of 100 mg.
2. Nitric oxide supplement.
This can be used either independently or along with Viagra group of medicines.
Please speak to your doctor about the same and get well soon
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor